# SDR DHL2003805585

- Difficulty date: August 20, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 56563511
- Condition: Delaminated
- Location: Lt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUSELAGE NR 706 UPPER FAIRING SKIN DELAMINATED, STA 912.000 - STA 980.000.  REMOVED AND REPLACED LEFT WING TO FUSELAGE UPPER FAIRING NR 706 (STA 912.000 - 980.000) IAW SRM 51-3-0 PG 1.
